Anyone taking propranolol for blood pressure?

Discussion in 'Fibromyalgia Main Forum' started by teller7, Jun 11, 2003.

  1. teller7

    teller7 New Member

    My doctor changed my blood pressure medicine yesterday becaure the metoprolol wasn't doing the job. Also, I was so upset about all this and I shake really bad. Well, today I'm calmer than I've ever been in my life. I've always been a hyper person, but today I couldn't get excited about anything. My arms and legs are very cold today. The info with the prescription said that would happen. I just want to know if this med is working for anyone out there.
    Carol
  2. Flibble

    Flibble New Member

    I have taken the Inderal LA(that is name brand propranolol) for about 10 years for high BP. You will get very cold feeling from it. It can also make you very tired at first. It can cause some sun sensitivity so be careful of sunburn. It also makes you exercise intolerant so be ware of overdoing it. It can also make your pulse very slow so don't panic about that. It helps for migraines in some people. It is about the only BP medicine that I can take. Good Luck! Flibble
  3. teller7

    teller7 New Member

    Thanks for the answer. Man I don't have to worry about exercising. I have CFS and I'm practically house bound at the moment. Wow, ten years on this. And it's still working for you. That's encouraging.